Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Pain in right flank with nausea, green bowels, dizziness, eyes blackout, weight loss. Causes ?

My daughter is 15 years old. She has had pain in her right flank for a month as well as nausea , green bowel movements, dizziness , her eyes blackout for very short periods of time when she sits up, she is losing weight (3lbs already), and she is weak. Right now she has been on medication for a urinary tract infection since Monday night and she is not getting better. She was also on medication for a urinary tract infection on January 8, 2013. This was prescribed at children s emergency. I have been there with her recently again and besides being slightly anemic (108) she had a residue (I think that is what they called it) of 25 when normal is 0-20. What can they be missing to be causing this?
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Pediatrician 's  Response

Thank you for your query.

By the description provided by you it appears that your daughter is getting the appropriate management. However I would suggest that you discuss with the doctor to rule out any renal calculus which may be giving rise to the pain. As you have mentioned that there is residual urine I believe an ultrasound must have been done and may be repeated. If the ultrasound is normal then an X-ray KUB region and/or an intravenous pyelogram may be done to know the status of the urinary tract. The aim should be to control the urinary infection and prevent its recurrence.

I hope I have answered your query to your satisfaction.

Wishing your daughter an early recovery.


Answered: Mon, 11 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor